Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Amari: Chentsov connections and their geodesics on homogeneous spaces of diffeomorphism groups
University of Notre Dame, United States .ORCID iD: 0000-0001-6191-7769
2014 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 196, no 2, 144-151 p.Article in journal (Refereed) Published
Abstract [en]

We study the family of Amari-Chentsov α-connections on the homogeneous space D(M)/Dμ(M) of diffeomorphisms modulo volume-preserving diffeomorphims of a compact manifold M. We show that in some cases their geodesic equations yield completely integrable Hamiltonian systems.

Place, publisher, year, edition, pages
2014. Vol. 196, no 2, 144-151 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-163792DOI: 10.1007/s10958-013-1646-5Scopus ID: 2-s2.0-84897057450OAI: oai:DiVA.org:kth-163792DiVA: diva2:802401
Note

QC 20150413

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Lenells, Jonatan

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Mathematical Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 35 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf